You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ARGUMENTS OF CERTAIN ANALYTIC FUNCTIONS
Mamoru Nunokawa, Shigeyoshi Owa, Hitoshi Saitoh and Seiichi Fukui
Chinese Journal of Mathematics
Vol. 23, No. 1 (MARCH 1995), pp. 41-48
Published by: Mathematical Society of the Republic of China
Stable URL: http://www.jstor.org/stable/43836578
Page Count: 8
You can always find the topics here!Topics: Mathematical functions, Analytic functions, Mathematical theorems, College mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The object of the present paper is to derive some argument properties of analytic functions in the open unit disk. Our results contain some interesting corollaries as the special cases.
Chinese Journal of Mathematics © 1995 Mathematical Society of the Republic of China